Medical Questions > Womens Health > Womens Conditions Forum

Thick Discharge With An Itch, Peeling Skin And Abdominal Mov

Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
Hi, I had bacterial vaginosis and I got it treated. Immediately after that I noticed a burning itching sensation and then I got clumpy discharge and I diagnosed that myself a yeast infection. After taking monistat one I was ok and my period came. Now I have another discharge that is not cottage cheesy, but it is thick and pasty. Also it does it down there sometimes and when I wipe myself I see brown specks from my skin on my vagina rubbing off. Could it be that I was never really cured because I kno monistat 1 and 3/7 have different medicines. Also my lower abdomen feels like there is something moving inside of me. I'm thinkin this is merely gas. Anyway if you have any answers please answer me. This discharge is thick and embarassing. It literally takes over my panties.
Please help. Feel free to leave me a provate message.
:oops:
Did you find this post helpful?
|

replied June 2nd, 2010
Specks in discharge happened when i had Baterial Vaginosis but i was treated for it. Yet, i felt like something was wrong so i treated my self for yest too. Then i have this dry white paste that discharges sometimes. I sometimes burn inside and sometimes itch. Yet, i be std tested but not by blood. I had my pee tested and it said i had some bacteria and protein in it. I'm not pregnant i have periods. Yet, when i feel my self inside. Its not slick or smooth liquid i felt before. Now it feels dry and pastie. The dr didnt give me any meds for the bacteria in my pee or tell me whats wrong, my other reg dr was on vacation. I'm jst worried because they tell me nothing is wrong but i can feel i'm sick. ugh i feel you, i feel weird like a heavy sensation in my tummy.I dont have sex anymore. So i cant be pregnant. Just wish i could find a answer
|
Did you find this post helpful?

replied June 19th, 2010
Yeat Infection/Treatment
HEY THERE!!

I am experiencing the same thing. This is after self diagnosis. I figured that I had a yest infection.

Thursday evening (06/16) I used Monistat 1. The symptoms haven't reduced and now I have a thick dry/pasty discharge that I can't figure out if it's the medicine or the yeast. I'm thinking about another dose of Monistat but this time I'll try the 3 day program.
I've also tried inserting garlic into my vagina but it BURNS. I have been taking acidophilus tabs the last two days and not improvement.
|
Did you find this post helpful?